# SDR DL72S952465

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND TOP OF FRAME CRACKED AT STA 560, 6 INCHES RBL ABOVE INTERCOSTAL.  FABRICATED AND INSTALLED REPAIR PER ERA 301859-14.
